# SDR REXA2012102901132

- Difficulty date: September 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,883 hours, 15,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX DAMAGED HOLES IN THE FORWARD FUSELAGE ACCESS PANEL SURROUND DOUBLER AT FS 228, S-19R - S-20R.  REPAIRED IAW BOMBARDIER REO 601R-53-11-162.
